MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMT4B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k113753|k112160.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was having constant pain and wanted the implant removed.Implant #9 was removed and the area was grafted.The patient is not returning for future implant placement.Symptoms as a result of the event: inflammation.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions codes were added: 67 and 4310.H10: narrative/data was updated.One imp tm 4.1mm mtx full, 11.5mm (tmt4b11) was returned for investigation.Visual evaluation of the as returned product identified signs of usage and what appears to be bone tissue/debris attached to the implant external threads and dried blood inside the drive feature.No significant damage was identified.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review was completed for the subject lot number 1240266.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op#(b)(4)) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review by lot number (1240266) was performed for similar events using keyword (medical pain) and no other similar complaint was identified.The reported event could not be recreated due to the nature of the dental device and event (pain) and the complaint is not related to the functional performance of the device.A definitive root cause could not be identified.However, based on the investigation and risk review, the most likely cause for the reported event is patient factors and improper surgical practices.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP TM 4.1MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12572706
Report Number0002023141-2021-02758
Device Sequence Number924262
Product Code DZE
UDI-Device Identifier00889024018945
UDI-Public(01)00889024018945(17)251005(10)1240266
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Model NumberTMT4B11
Device Catalogue NumberTMT4B11
Device Lot Number1240266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale